Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    The Natural's Avatar
    The Natural is offline Associate Member
    Join Date
    Jul 2002
    Location
    Europe
    Posts
    443

    Unhappy Getting Gyno after stopping thai...

    Is it true if I got a cycle where I boost up with some dianabol , like thai. And after 4 weeks when I stop using it, there is a bigger chance of getting gyno, because I stopped using the Thai's?
    Check this example:

    Week 1-4:
    500sust
    400deca
    35mg thai ED

    Week 5-10:
    500sust
    400deca

    So after week 4 there is no more thai-using, and therefore a bigger chance of getting gyno??? right?
    If yes: How in the blue hell, am I gonna prevent THAT from happening????

    Thanx for your kin help brothazz!

  2. #2
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    Gyno occurs when the estrogen levels increase taking nolva will help reduce it as does arimidex .No one can gurantee that you will get gyno and yes it can happen after a cycle.Keep some nolva on hand just in case you get symptoms

  3. #3
    morpheus's Avatar
    morpheus is offline Junior Member
    Join Date
    Mar 2002
    Location
    South Africa, Pretoria
    Posts
    94
    I would run Nolvadex throughout my cycle, in my opinion i prefer Nolva to arimidex . espeacialy when you have high cholestrol.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •